BibTeX record journals/coap/Yakowitz94

download as .bib file

@article{DBLP:journals/coap/Yakowitz94,
  author    = {Diana S. Yakowitz},
  title     = {A regularized stochastic decomposition algorithm for two-stage stochastic
               linear programs},
  journal   = {Comp. Opt. and Appl.},
  volume    = {3},
  number    = {1},
  pages     = {59--81},
  year      = {1994},
  url       = {https://doi.org/10.1007/BF01299391},
  doi       = {10.1007/BF01299391},
  timestamp = {Wed, 17 May 2017 10:56:14 +0200},
  biburl    = {https://dblp.org/rec/journals/coap/Yakowitz94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics